Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 202, NWS Twin Cities, MN

July 16, 20084 counties in Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 16, 2008, 9:38 AM CDT for 4 counties in Wisconsin. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2008, 9:38 AM CDT (14:38 UTC)
Expired
Jul 16, 2008, 10:45 AM CDT
In force
67 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Barron County, WI, Dunn County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2360 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 161438
SVRMPX
WIC005-033-095-109-161545-
/O.NEW.KMPX.SV.W.0202.080716T1438Z-080716T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
938 AM CDT WED JUL 16 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN POLK COUNTY IN NORTHWEST WISCONSIN...
  SOUTHWESTERN BARRON COUNTY IN NORTHWEST WISCONSIN...
  NORTHEASTERN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
  NORTHWESTERN DUNN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 1045 AM CDT

* AT 936 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 3 MILES NORTHEAST OF CYLON...OR ABOUT 10
  MILES SOUTH OF AMERY...AND MOVING EAST AT 45 MPH.

* SOME LOCATIONS INCLUDE...
  GLENWOOD CITY...
  DOWNING...
  CONNORSVILLE...
  BOYCEVILLE...
  PRAIRIE FARM...
  WHEELER...
  RIDGELAND...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4540 9190 4500 9178 4500 9247 4522 9254
TIME...MOT...LOC 1438Z 260DEG 39KT 4516 9227

$$
2 follow-up statements
000 
WWUS53 KMPX 161459
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
959 AM CDT WED JUL 16 2008

WIC005-033-095-109-161545-
/O.CON.KMPX.SV.W.0202.000000T0000Z-080716T1545Z/
POLK WI-BARRON WI-ST. CROIX WI-DUNN WI-
959 AM CDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHWESTERN DUNN...NORTHEASTERN ST. CROIX...SOUTHWESTERN BARRON
AND SOUTHEASTERN POLK COUNTIES...

AT 957 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THE SEVERE STORM WAS LOCATED 3 MILES NORTHWEST OF
CONNORSVILLE...AND MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE FOREST...EMERALD...
CONNORSVILLE...WHEELER...RIDGELAND...PRAIRIE FARM...GLENWOOD CITY...
DOWNING...CLEAR LAKE AND BOYCEVILLE.

PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.

LAT...LON 4500 9217 4500 9225 4501 9226 4528 9232
      4540 9190 4509 9181 4508 9181 4500 9178
TIME...MOT...LOC 1459Z 260DEG 39KT 4517 9211

$$
000 
WWUS53 KMPX 161517
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 AM CDT WED JUL 16 2008

WIC095-109-161526-
/O.CAN.KMPX.SV.W.0202.000000T0000Z-080716T1545Z/
POLK WI-ST. CROIX WI-
1016 AM CDT WED JUL 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CROIX AND
SOUTHEASTERN POLK COUNTIES IS CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED OR MOVED OUT OF
THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.

LAT...LON 4500 9225 4500 9210 4533 9216 4540 9190
      4530 9187 4528 9188 4527 9186 4500 9178
TIME...MOT...LOC 1516Z 260DEG 39KT 4512 9189

$$

WIC005-033-161545-
/O.CON.KMPX.SV.W.0202.000000T0000Z-080716T1545Z/
BARRON WI-DUNN WI-
1016 AM CDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHWESTERN DUNN AND SOUTHWESTERN BARRON COUNTIES...

AT 1014 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THE SEVERE STORM WAS LOCATED 5 MILES 
NORTH OF WHEELER...AND MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE CONNORSVILLE...WHEELER...
RIDGELAND...PRAIRIE FARM AND BOYCEVILLE.

PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.

LAT...LON 4500 9225 4500 9210 4533 9216 4540 9190
      4530 9187 4528 9188 4527 9186 4500 9178
TIME...MOT...LOC 1516Z 260DEG 39KT 4512 9189

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 5:55 AM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jul 16, 5:55 AM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
555 AM CDT WED JUL 16 2008

.UPDATE...FOR 12Z AVIATION DISCUSSION BELOW

&&

.DISCUSSION.../ISSUED 350 AM CDT WED JUL 16 2008/

A SURFACE BOUNDARY IS STRADDLING THE MN/IA BORDER EARLY THIS
MORNING. THE CONVECTIVE COMPLEX OVER NEBRASKA LIKELY INITIALLY INHIBITED
NOCTURNAL SHOWER AND THUNDERSTORM DEVELOPMENT LOCALLY
OVERNIGHT...BUT THE LLJ WAS FINALLY BEGINNING TO INSPIRE
SCATTERED CONVECTIVE DEVELOPMENT NORTH OF THE BOUNDARY AT 08Z...IN
THE AXIS OF NAM-PROGGED 925-850MB THETA E ADVECTION AND BEST
LIFTED INDICES THAT WAS ORIENTED ALONG THE INTERSTATE 94 CORRIDOR.

CONVECTION WILL LIKELY BECOME MORE ORGANIZED TOWARD MID-DAY WHEN
THE INFLUENCE OF THE UPPER JET ARRIVES. SHEAR AND INSTABILITY
PARAMETERS ARE INDICATIVE OF A HAIL AND WIND THREAT ACROSS THE
FORECAST AREA TODAY...WITH STORMS EXPECTED TO BE
SUPERCELLULAR IN NATURE. THE ACTIVITY WILL LIKELY CONGEAL INTO AN
MCS THIS EVENING AND TONIGHT...WITH HEAVY RAINFALL APPEARING
LIKELY ACROSS MUCH OF CENTRAL MN INTO WEST CENTRAL WISCONSIN AS
WEAK SHORTWAVES IN THE BROAD RIDGE AXIS INCREASE THE REGENERATION
POTENTIAL. ENHANCED DIVERGENCE IN THE ENTRANCE REGION OF THE UPPER
JET WILL ALSO INTERACT WITH THE NEARLY STATIONARY BOUNDARY...AND
COMBINE WITH PWAT INCREASES TO OVER TWO INCHES /TWO STANDARD
DEVIATIONS ABOVE NORMAL/. NAM MOISTURE PROGS/FIELDS /CONVERGENCE-
VECTORS-ADVECTION/ ALSO POINT TO CENTRAL MN AND WEST CENTRAL WI AS
BEING THE SUSCEPTIBLE AREA FOR HEAVY RAINFALL TONIGHT. HAVE
INCLUDED A MENTION OF HEAVY RAINFALL IN THE GRIDS/ZONES...BUT WILL
NOT ISSUE ANY HEADLINES AT THIS POINT DUE TO UNCERTAINTY WITH THE
LOCATION OF MESOSCALE FEATURES.

TEMPERATURES WILL BE TRICKY TODAY...BUT HAVE LEANED TOWARD THE
HIGHER END OF NUMERICAL GUIDANCE LARGELY DUE TO THE ELEVATED
OVERNIGHT LOWS. EXPECT READINGS TO RANGE BETWEEN 80 /WRN WI/ TO 90
/WRN MN/.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY INTO
FRIDAY AS THE BOUNDARY SAGS SOUTH TOWARD THE IA BORDER AND MINOR
IMPULSES TRAVERSE THE WESTERLY MID-LEVEL FLOW REGIME. BOTH GFS AND
ECMWF PLACE THE BOUNDARY ALONG THE IOWA BORDER THROUGH LATE
FRIDAY...SO HAVE RETAINED CHANCE POPS ACROSS SOUTHERN MN.

THE PATTERN REMAINS ACTIVE THROUGH THE WEEKEND...WITH A DEFINED
SHORTWAVE FORECAST TO MOVES ACROSS NORTHERN ND/MN. ALTHOUGH THERE
IS STILL SOME TEMPORAL/SPATIAL UNCERTAINTIES WITH THE ASSOCIATED
FROPA...THERE APPEARS TO BE A HIGH CHANCE OF SHOWERS AND
THUNDERSTORMS LATE SATURDAY INTO SUNDAY.

HIGH TEMPERATURES THROUGH THE MAJORITY OF THE FORECAST PERIOD ARE
NOT EXPECTED TO STRAY TOO FAR AWAY FROM CLIMATOLOGICAL
NORMALS...WHICH ARE GENERALLY BETWEEN 80 AND 85. THE CLOUD COVER
AND CONVECTIVE DEBRIS WILL LIKELY RESULT IN SLIGHTLY ELEVATED LOW
TEMPERATURES THROUGH MUCH OF THE FORECAST PERIOD /60-70 DEGREES/.

&&

.AVIATION.../12Z TAF ISSUANCE/
SHOWERS AND THUNDERSTORMS HAVE BECOME MORE ORGANIZED THIS MORNING IN
A BAND EXTENDING FROM SOUTH CENTRAL NORTH DAKOTA EAST/SOUTHEAST
INTO CENTRAL MINNESOTA. EXPECT THIS ACTIVITY TO PERSIST THIS
MORNING...MAINLY IMPACTING KAXN/KSTC/KMSP. EXPECT CONDITIONS TO
DIP INTO THE MVFR CATEGORY TEMPORARILY WHEN THE THUNDERSTORMS
AFFECT THE AIRPORTS. EXPECT THERE MAY BE A BRIEF LULL DURING THE
LATE MORNING AND EARLY AFTERNOON...BUT ADDITIONAL DEVELOPMENT IS
EXPECTED THIS AFTERNOON THROUGH TONIGHT. OTHERWISE...MAINLY
SOUTH/SOUTHEAST WINDS ARE EXPECTED.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

LS
Hazardous weather outlook, Jul 16, 4:31 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
431 AM CDT WED JUL 16 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
170945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
431 AM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...AS UPPER LEVEL
DISTURBANCES INTERACT WITH A NEARLY STATIONARY FRONTAL BOUNDARY
SITUATED ACROSS THE OUTLOOK AREA. ISOLATED SEVERE THUNDERSTORMS
ARE POSSIBLE THIS MORNING...WITH AN INCREASING THREAT OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS FROM
THESE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WIND
GUSTS...AND HEAVY DOWNPOURS.

THE THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT...WITH
HEAVY RAINFALL AND ATTENDANT ISOLATED FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA ON THURSDAY
AND FRIDAY...AS THE AFOREMENTIONED FRONT REMAINS ACROSS THE AREA.
SOME OF THE THURSDAY STORMS MAY BE SEVERE...AND ALSO PRODUCE HEAVY
RAINFALL.

THE WEATHER PATTERN WILL REMAIN ACTIVE...WITH ADDITIONAL
THUNDERSTORMS EXPECTED ON SATURDAY...SUNDAY...AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED
TODAY ACROSS MUCH OF THE OUTLOOK AREA...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. SKYWARN SPOTTER ACTIVATION MAY BE
NEEDED AGAIN ON THURSDAY...MAINLY ACROSS SOUTH CENTRAL MINNESOTA
AND WEST CENTRAL WISCONSIN.

In the hours before

Special weather statement, Jul 16, 6:13 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
613 AM CDT WED JUL 16 2008

MNZ041-042-161200-
DOUGLAS-TODD-
613 AM CDT WED JUL 16 2008

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS AND TODD COUNTIES UNTIL 700
AM CDT...

AT 608 AM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES EAST OF GARFIELD. THIS STORM WAS MOVING EAST AT
19 MPH.

HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ALEXANDRIA.
  CARLOS.
  NELSON.
  BELLE RIVER.
  OSAKIS.
  CLOTHO.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KAT
Local storm report, Jul 16, 6:49 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
649 AM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     HAIL             CARLOS                  45.97N 95.29W
07/16/2008  M0.75 INCH       DOUGLAS            MN   CO-OP OBSERVER

&&

KAT
Special weather statement, Jul 16, 7:18 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
718 AM CDT WED JUL 16 2008

MNZ042-049-161315-
STEARNS-TODD-
718 AM CDT WED JUL 16 2008

...SIGNIFICANT WEATHER ALERT FOR STEARNS AND TODD COUNTIES UNTIL 815
AM CDT...

AT 716 AM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SAUK CENTRE. THIS STORM WAS MOVING SOUTHEAST AT 24
MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SAUK CENTRE.
  NORTH SHORE.
  PADUA.
  MEIRE GROVE.
  GREENWALD.
  NEW MUNICH.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jul 16, 7:47 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
747 AM CDT WED JUL 16 2008

MNZ049-058-059-161345-
MEEKER-STEARNS-WRIGHT-
747 AM CDT WED JUL 16 2008

...SIGNIFICANT WEATHER ALERT FOR MEEKER...STEARNS AND WRIGHT COUNTIES
UNTIL 845 AM CDT...

AT 745 AM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF KIMBALL. THIS STORM WAS MOVING EAST
AT 20 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WATKINS.
  KIMBALL.
  KINGSTON.
  SOUTH HAVEN.
  ANNANDALE.
  COKATO.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Jul 16, 9:36 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
936 AM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HAIL             1 S ROCKVILLE           45.46N 94.34W
07/16/2008  M0.75 INCH       STEARNS            MN   NWS EMPLOYEE

&&

MKM
Local storm report, Jul 16, 9:37 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
937 AM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     HAIL             1 S ROCKVILLE           45.46N 94.34W
07/16/2008  M0.75 INCH       STEARNS            MN   NWS EMPLOYEE

            DIME HAIL REPORTED.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 9:54 AM CDTSevere Thunderstorm WarningMPXBarron, Rusk66 min
Jul 16, 10:32 AM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn58 min
Jul 16, 10:47 AM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix58 min
Jul 16, 11:01 AM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire59 min
Jul 16, 11:18 AM CDTSevere Thunderstorm WarningMPXChippewa27 min
Jul 16, 11:29 AM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix61 min
Jul 16, 11:38 AM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix23 min
Jul 16, 12:53 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.